# SDR ASOA2014102311477

- Difficulty date: October 18, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 39,260 hours, 35,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN INOPERATIVE AT LT EMERGENCY EXIT.  R & R SIGN IAW AMM 33-51-10.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
